MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 MODEL 200 THERASEED® PALLADIUM-103 IN READYLINK¿

BARD BRACHYTHERAPY, INC. -1424526 MODEL 200 THERASEED® PALLADIUM-103 IN READYLINK¿
Model Number TS200RL
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the seeds were shipped to (b)(6) medical center instead of (b)(6) medical center in (b)(6).The complainant reportedly orders products for each of these facilities.The seeds were then shipped to the correct facility overnight and were delivered in time for the scheduled implant.The patient reportedly received the full prescribed dose.
 
Event or Problem Description
It was reported that the seeds were shipped to good shepherd medical center instead of longview regional medical center in longview, texas.The complainant reportedly orders products for each of these facilities.The seeds were then shipped to the correct facility overnight and were delivered in time for the scheduled implant.The patient reportedly received the full prescribed dose.
 
Additional Manufacturer Narrative
This complaint was confirmed, and the root cause was a customer service order processing error.Documentation for the affected order was retrieved at bbi and reviewed.The "ship "to" as indicated on the packing list was good shepherd medical center.Bm-event-18-040 was initiated to further investigate this issue.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "please consult seed implant specific product inserts and labels for any indications, hazards, warnings, cautions and instructions for use.During the treatment procedure, the patient must be appropriately anesthetized.A qualified practitioner may place the seed implants throughout the tumor volume according to a treatment plan for geometric arrangement.Per the customer¿s request, the order may also contain calibrated seed implants in a separate screw-cap vial, loose seed implants in a separate screw-cap vial and/or individual packets of sourcelink¿ connectors (see individual ifus for further information regarding brachysource® seeds or sourcelink¿ connectors.All components are provided sterile.".

Brand Name
MODEL 200 THERASEED® PALLADIUM-103 IN READYLINK¿
Common Device Name
THERASEED
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key7524573
Report Number1018233-2018-01782
Device Sequence Number19188078
Product Code KXK
UDI-Device Identifier00801741078521
UDI-Public(01)00801741078521
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTS200RL
Device Catalogue NumberTS200RL
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date05/17/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1